The square root Diffie-Hellman problem

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 322
  • Download : 0
Many cryptographic schemes are based on computationally hard problems. The computational Diffie-Hellman problem is the most well-known hard problem and there are many variants of it. Two of them are the square Diffie-Hellman problem and the square root Diffie-Hellman problem. There have been no known reductions from one problem to the other in either direction. In this paper we show that these two problems are polynomial time equivalent under a certain condition. However, this condition is weak, and almost all of the parameters of cryptographic schemes satisfy this condition. Therefore, our reductions are valid for almost all cryptographic schemes.
Publisher
SPRINGER
Issue Date
2012-02
Language
English
Article Type
Article
Citation

DESIGNS CODES AND CRYPTOGRAPHY, v.62, no.2, pp.179 - 187

ISSN
0925-1022
DOI
10.1007/s10623-011-9503-3
URI
http://hdl.handle.net/10203/93627
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0